# SDR 39LA2014072382

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 29,816 hours, 60,913 cycles
- Engine: Ge CT581402
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  IT WAS DETERMINED TO BE A FALSE FIRE WARNING & LANDED WITHOUT FURTHER INCIDENT.
